zbMATH — the first resource for mathematics

Edge-disjoint Hamilton cycles in 4-regular planar graphs. (English) Zbl 0464.05037

05C45 Eulerian and Hamiltonian graphs
05C10 Planar graphs; geometric and topological aspects of graph theory
Full Text: DOI EuDML
[1] Grinberg, E.,Plane homogeneous graphs of degree three without Hamiltonian circuits. (Russian. Latvian and English summaries) Latvian Math. Yearbook, Izdat. ”Zinatne”, Riga4 (1968), 51–58.
[2] Grünbaum, B. andMalkevitch, J.,Pairs of edge-disjoint Hamiltonian circuits. Aequationes Math.14 (1976), 191–196. · Zbl 0331.05118 · doi:10.1007/BF01836218
[3] Grünbaum, B. andZaks, J.,The existence of certain planar maps. Discrete Math.10 (1974), 93–115. · Zbl 0298.05112 · doi:10.1016/0012-365X(74)90022-3
[4] Kotzig, A.,Aus der Theorie der endlichen regulären Graphen dritten und vierten Grades. (Slovak. Russian and German summaries) Časopis Pěst. Mat.82 (1957), 76–92. · Zbl 0103.39703
[5] Martin, P.,Cycles Hamiltoniens dans les graphes 4-réguliers 4-connexes. Aequationes Math.14 (1976), 37–40. · Zbl 0328.05118 · doi:10.1007/BF01836203
[6] Meredith, G. H. J.,Regular n-valent n-connected nonHamiltonian non-n-edge-colorable graphs. J. Combinatorial Theory Ser. B14 (1973), 55–60. · Zbl 0237.05106 · doi:10.1016/S0095-8956(73)80006-1
[7] Nash-Williams, C. St. J. A.,Possible directions in graph theory. In: Proceedings of conference on Combinatorial Mathematics and its Applications, Oxford, (1969). Academic Press, London, 1971, pp. 191–200.
[8] Tutte, W. T.,A theorem on planar graphs. Trans. Amer. Math. Soc.82 (1956), 99–116. · Zbl 0070.18403 · doi:10.1090/S0002-9947-1956-0081471-8
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.